# SDR AALA201703099023

- Difficulty date: March 1, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 52,569 hours, 8,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT SEAT 13H IS BROKEN. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-10. OPERATIONAL CHECK GOOD.
